On the number of representations of an A-number in an algebraic field

Trygve Nagell

TBD mathscidoc:1701.332182

Arkiv for Matematik, 4, (5), 467-478, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ]
@inproceedings{trygve1962on,
  title={On the number of representations of an A-number in an algebraic field},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428094899991},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={467-478},
  year={1962},
}
Trygve Nagell. On the number of representations of an A-number in an algebraic field. 1962. Vol. 4. In Arkiv for Matematik. pp.467-478. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428094899991.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved